Top answers from doctors based on your search:
Disclaimer

cause of ceftriaxone allergy

A 41-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Allergy.: An allergy to a food, medicine, product or anything else, does not appear the first couple of times you take/eat/apply it, sometimes not fora week or ... Read More
Dr. Jon Ahrendsen
38 years experience Family Medicine
Either is possible: rashes from antibiotics can occur even after you have taken it before. Did you just have a rash, or did you get fever and or hives too? Did you feel ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. David Kam
Dr. David Kam answered
35 years experience ENT and Head and Neck Surgery
Antibiotic allergy: All antibiotics can cause allergic reactions such as hives and side effects such as diarrhea, upset stomach, etc. Ceftriaxone has a reported hypersens ... Read More
A 43-year-old female asked:
Dr. Mary Clifton
25 years experience Internal Medicine
Rash may be viral: You may have not had a true allergic rash to the cephalosporin, but rather possibly a drug rash associated with the underlying viral illness that you ... Read More
A 42-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Slightly: Most studies show that those with a history of penicillin allergy can tolerate a cephalosporin especially the newer generation ones such as ceftrizone ... Read More
A 41-year-old female asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
No. 15%: You are lucky 15 % who have overlap allergy ...
A male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
"supposed allergy": is the key word, but still we can't clear you to be NOT allergic to PCN, although highly unlikely that you are. Cross reactivity of penicillin and cef ... Read More
1
1 comment
A 19-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Doubtful: Dizziness is not a known side effect of ceftriaxone. If it continues, get in touch right away with the doctor or clinic where you are being treated.
A 25-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes, but: Kind of rare still, you need to avoid the medicine and cephalosporins for now, the diagnosis should be revised and analyzed, some detective work need ... Read More
1
1 thank
A 24-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Probably okay: The medication begins to be cleared from the mothers system shortly after dosing with 1/2 gone by ~ 8 hrs then half again in another 8. By 32 hrs it i ... Read More
1
1 thank
A 26-year-old female asked:
Dr. David Menchell
43 years experience Allergy and Immunology
Rocephin (ceftriaxone) allergy: Rocephin (ceftriaxone) belongs to the cephalosporin group of antibiotics. Cephalosporins are chemically related to penicillin and have been shown to ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month